# SDR SWAA2022030303724

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP SEAL BRACKET ON T/E OF WING AT APPROX ORSS 261 IS CRACKED / REMOVED AND REPLACED L/H I/B FLAP SEAL BRACKET ON T/E OF WING AT APPROX ORSS 261 IAW SRM 51-40-02-0G-0 PAR 4 AND DWG 115A2930 REV B
